Get your Health question answered in 3 easy steps

175 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment fir IBS with gastritis and migraine

Answered by
Dr.
Dr. Ajit Naniksingh Kukreja

Gastroenterologist, Surgical

Practicing since :1984

Answered : 922 Questions

default
Posted on Tue, 26 Aug 2014 in Liver and Gall Bladder
Question: HI SIR,
1. FEMALE 24 YRS , MARRIED SINCE LAST ONE AND A HALF YEAR
2, PROBLEM:
VERY FREQUENT GASTRIC AND ACIDITY SINCE LAST MORE THAN ONE YEAR WITH FOLLOWING PROBLEMS:
a. Often headache
b. Gas creating pressure on back followed by headache sometimes
c. sometimes Pain in lower abdomen left side
d. more of regular constipation with feeling of stomach not getting empty thru defecation , atleast two to three times a day.
e. no gas passage through farting , only thru burps
f. acute acidity only subsides on vomiting
g. menstrual cycle is also not regular (varies upto 7 days from the due date) along with white discharge
3. endoscopy carried out last year, doctor told for small intestine infection and asked to avoid spicy, milk n milk products, salads, outside juices .
4. recently we visited another doctor with above mentioned reference which was during feb last year 2013: the doctor diagnosed following:
a. IBS plus migrane
b. directed sibelium 10 mg and morase SR plus isabgol for two months
5. please suggest your recommendations :
doctor
Answered by Dr. Ajit Naniksingh Kukreja 20 hours later
Brief Answer:
Seems IBS

Detailed Answer:
Hi

Thanks for writing in
The information is really detailed and suggestive
I am of the opinion that you are suffering from IBS with gastritis and Migraine

Manage your stress level with Yoga and medictation
Avoid spicy fried and junk food
Continue with Sibelium 10mg and Morease SR

A good probiotic will also help
Along with it a proton pump inhibitor twice a day before breakfast and before dinner

Hope this helps
Do write back in case of concern


Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Ajit Naniksingh Kukreja 2 hours later
thanks doctor, my followups are;

1. what to take for probiotics and proton pump inhibitor?

2. would continuing sibilium and morease sr be able to end the problem for ever if proper diet and precautions taken thereafter?

3. till now i have sufferred only one acute headache which was suspected as symptoms of migrane that too last year..so is it really a migrain????
thanks and regards..
doctor
Answered by Dr. Ajit Naniksingh Kukreja 8 hours later
Brief Answer:
IBS has ups and downs like personality

Detailed Answer:
Hi

Thanks for writing in

1] Actigut/VSL # 3 for probiotic and Happi-D for PPI

2] IBS and Migraine are two clinical situations which swing with personality, if you have negative attitude it will have higher reocurrances, medicine have been known to help control the episodes

3] Though one episode I am sure your doctor would have had taken a strong history and would have come to the clinical impression and the prevention of other episode could have been under the control of medications , keep a watch and update me

Hope clear
Do not hesitate to write back in case you need more information
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
default
Follow up: Dr. Ajit Naniksingh Kukreja 19 hours later
sir,
1. do morease SR and sibelium 10 mg have any side effects ? and specific to if periods are not exactly regular or in case of white discharge?
doctor
Answered by Dr. Ajit Naniksingh Kukreja 22 hours later
Brief Answer:
Not Exactly

Detailed Answer:
Hi

Thanks for your followup

Apparently no

I do not find any side effects related to regularity of periods or so

Otherwise all the medicines do have one or other side effect, if you have observed something unusual on treatment do share with me or your treating doctors

Hope clear
Regards
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Medical Topics ,  

Recent questions on  Proton pump

doctor1 MD

What is h-pyloric? I think that's what the doctor mentioned as a possibility about my stomach and intestinal problems.

doctor1 MD

Hi doctor, I am 36 years of age with 71 kg as weight and 5 ft 8 inch height. since last 1 year at times I feel burning sensation around heart area which lasts for 5-10 minutes.its occurenCe is twice and thrice in 15 days. I have got all checkup...

doctor1 MD

hi, I have had a constant and increasing pain behind my left breast for almost 2 weeks now. I don't know if it is related, but I have also had 2 days during these two weeks of vomiting . any ideas what this could be from?

doctor1 MD

Dear Doctor,

Recently, 3 different nights, I have been awakened with discomfort in my rib cage, like a balloon being blown up inside me. I can't seem to burp or pass gas when this happens. Feels as if there is no room for my lungs to breathe and like my heart is beating slower. I took Gas-X and it goes away in about 20 minutes. I have a history of acid reflux which is under control with Prevacid. Could I have a problem with not enough good bacteria in my gut due to taking the proton pump inhibitors for several years or could this be something more serious? Thank you.

doctor1 MD

Hello

I'm on my 2nd day of having chest pains in the middle of my chest. Almost a burning sensation but it can hurt with sharp movement or rolling over in bed. I'm a 31 yr old female with no family history of anything like this. I'm not in agony but very aware my chest hurts. Any suggestions? Thank you

doctor1 MD

my brother 25 years old was diagnosed with a mild case of OCD and was given lustral as the primary treatment, a month later he started complaining of stomach pain and heatburn, he consulted his primary physician and gave him a proton pump inhibitor. A week later, he started feeling dizzy, and today he fainted, and admitted to the ER department CBC findings are insignificant but there was hematemesis . He is irritable, a little confused, pale, and having shock. Tests and exams to be performed tomorrow morning, but am very worried. Please advice.

doctor1 MD

Dear Sir,
I have so much gastric problems with headeque & bloating & constipation for last 5-6 years, Doctor has adviced me to take adiza tablet for 2-3 months. I have finished my couse. But till now i am not well. i have the same problem.
A have also nervs pain in right leg's upper side.I have consulted with neurologists & examined so many tests.
I had low VitB12, Doctor has advised me to take mythicobol Injection for 12 weeks as per week. Now i am very frustrated with my health.Pls advice me on my email [ YYYY@YYYY ].
Best regards
Ravi Kishor Singh